2 doctors weighed in:
Does overdosing on levothyroxine cause you to lose weight?
2 doctors weighed in

Dr. Yash Khanna
Family Medicine
1 doctor agrees
In brief: Levothyroxin ovrdose
Yes it will, but it can also make you sick.
It can cause palpitation, pounding heartbeat, tremors, chest pain, shortness of breath, confusion, leg cramps, diarrhea, and seizures so take it in prescribed dose and under medical supervision.

In brief: Levothyroxin ovrdose
Yes it will, but it can also make you sick.
It can cause palpitation, pounding heartbeat, tremors, chest pain, shortness of breath, confusion, leg cramps, diarrhea, and seizures so take it in prescribed dose and under medical supervision.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors